# SDR QXEA200600191

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 8,109 hours, 11,469 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Switch
- Condition: Failed
- Location: Microphone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RDM FLIGHT NR 2054 ON TAXI OUT GOT A HOT MIC AGAIN, NARROWED IT DOWN TO CAPTAINS TILLER, WHEN TILLER MOVED FOR RIGHT TURN A HOT MIC HAPPENS WITHOUT PUSHING THE PTT SWITCH.  MAINTENANCE REPLACED RILLER PTT SWITCH AND HARNESS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVOCE.
